# SDR SCNA20241230407

- Difficulty date: December 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 66,746 hours, 35,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 798889: GIRT BAR NOT DISARMED PRIOR TO FWD DOOR OPENING . SLIDE FELL OUT OF PACK HALF WAY BUT DID NOT DEPLOY.  RESOLUTION: REINSTALLED SLIDE REF AMM 25-66-01 OK FOR SERVICE.  RII COMPLETE
